MathSciNet Relay Station
MathSciNet bibliographic data
MR599821 12A35
Kida, Yûji $l$-extensions of CM-fields and cyclotomic invariants. J. Number Theory 12 (1980), no. 4, 519–528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement